# SDR YYFA20130518001

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N836RS
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,107 hours, 34,744 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A SYS LOW FROM FLT DECK HAND PHONE.
